# SDR ORJA99226

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 23,102 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SFO - RETURN TO SFO DUE TO NR 1 ENGINE COMPRESSOR STALL AT CLIMB POWER AT ABOUT 4,000 FEET.  REDUCED POWER AND ENGINE RAN NORMAL EXCEPT FOR HIGHER EGT THAN RIGHT ENGINE FOR GIVEN EPR SETTING.  REMOVED AND REPLACED NR 1 ENGINE PER QQ TASK CARD 0099.  OPS AND LEAK CHECK GOOD.  PERFORMED HI-POWER TRIM PER MM 71-00-00.  ALL PARAMETERS MET.  (X)
